# SDR RAAA00E8044

- Difficulty date: October 8, 2000
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- Aircraft time: 77,372 hours, 37,167 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Valve
- Part number: 35522
- Part serial: 327
- Condition: Leaking
- Location: Windshield Wiper
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLIGHT BETWEEN CDB - ANC, NR 1 HYDRAULIC SYSTEM WENT FROM FULL TO 2.0 GALLONS.  REPLACED WINDSHIELD WIPER CONTROL UNIT IAW 30-9-1, LEAK AND OPS CHECKED OK.  SERVICED HYDRAULIC RESERVOIR.
